MathSciNet Relay Station
MathSciNet bibliographic data
MR661694 (83h:17018) 17B65 (17B70)
Rocha-Caridi, Alvany; Wallach, Nolan R. Projective modules over graded Lie algebras. I. Math. Z. 180 (1982), no. 2, 151–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement